Australian Children Are Dying Post-Covid Injection
Addendum: Impact Of The Boosters on Small-town X, USSA
by RHODA WILSON
During a 17-day period in March 2022: 2 boys aged 6 and 7; and, a 9-year-old girl died after being injected with Pfizer’s “vaccine” – and there are many more victims. Up to 10 April the Australian Therapeutic Goods Administration (“TGA) received around 1,200 adverse reaction reports to Covid injections in children aged 5-11.
The first sentence on the TGA’s website for Covid-19 vaccines safety information states: “We will rigorously assess any Covid-19 vaccine for safety, quality and effectiveness before it can be supplied in Australia.”
And another TGA page ‘Covid-19 vaccine safety monitoring and reporting’ begins: “The Therapeutic Goods Administration (TGA) is responsible for monitoring the safety of all vaccines approved for use in Australia. We closely assess safety data prior to approval, and continue to monitor the safety of vaccines after they are registered in Australia so that we can detect and respond to any safety concerns. This is known as ‘pharmacovigilance’.”
After reading this article do you believe the TGA is living up to its responsibilities?
You can access the Australian Therapeutic Goods Administration: Covid-19 vaccine weekly safety reports HERE. And you can search the Database of Adverse Event Notifications HERE.
The latest summary of adverse events was published by the TGA on 5 May 2022. It shows that 124,669 adverse events post-Covid injection have been reported – a rate of 2.2 per 1,000 doses. Regarding Pfizer injections given to children the TGA states:
“To 1 May 2022, we have received about 4,112 reports … in 12-17-year-olds. The most commonly reported reactions are chest pain, headache, dizziness, nausea and fever … we have received about 1,311 reports from … Comirnaty (Pfizer) doses administered in [5 to 11-year-olds]. The most common reactions reported included chest pain, vomiting, fever, headache and abdominal pain.
“ATAGI [Australian Technical Advisory Group on Immunisation] advises that people who develop myocarditis attributed to their first vaccine dose should defer further doses of an mRNA Covid-19 vaccine and discuss this with their treating doctor.”
As of 27 April 2022, the latest information publicly available on the Database of Adverse Events Notification (“DAEN”), there had been 839 reports where death was the outcome post-injection.
Searches on DAEN’s published database are cumbersome as their site does not provide for filters, or a combination of filters, by age or “where death was reported as the outcome.” The site does not allow for the download of data and, currently, its “PDF generation of search results has temporarily been disabled.”
It is therefore incumbent on the researcher to scroll, line by line, one Covid “vaccine” manufacturer at a time, through many thousands of records to find, and then manually collate, records that fit both criteria: age and where death was the outcome. However, an Exposé reader posted the following extracts from the database as a comment below one of our articles. The information relates to DAEN as of 14 April 2022 and relates to Pfizer’s Covid injection only.
By An Exposé Reader
[Please note we have not verified the information in our reader’s comment but feel we have provided sufficient links above to where the information can be found for you to search DAEN’s database and verify for yourself. For the sake of your children we urge you to do so.]
During a 17-day period in March 2022: 2 boys aged 6 and 7; and, a 9-year-old girl died after being injected with Pfizer “vaccines,” and many more have too. Up to 10 April the TGA received around 1,200 suspected adverse reaction reports to Covid injections in children aged 5-11.
We are carefully monitoring and reviewing reports of:
• myocarditis and pericarditis following mRNA vaccines, particularly in younger age groups
• thrombosis with thrombocytopenia syndrome (TTS), Guillain-Barre syndrome (GBS) and immune thrombocytopenia (ITP) following Vaxzevria (AstraZeneca).
The TGA is also closely monitoring adverse event reports in 5-11-year-olds. To 10 April 2022, we have received about 1,200 reports … in this age group. The most common reactions reported included chest pain, vomiting, fever, headache and shortness of breath. We have received 25 reports of suspected myocarditis and/or pericarditis in this age group. Following review of information in the reports, one was likely to represent myocarditis in a 9-year-old boy. Another 5 reports were likely to represent pericarditis when assessed against internationally accepted criteria for this condition.
There have been no deaths in children, adolescents or younger adults determined to be linked to Covid-19 vaccination.
Included below is a selection of reports received by the TGA in children 5-11 in data for the last 9 days. The data on the (“DAEN”) is two weeks behind.
It is important to note that between 24 March and 2 April the TGA also added 180 reports to the DAEN after having had a Pfizer injection that did not include the age of the victim. This list could, potentially, be a lot worse if the TGA were better at passive post-market safety surveillance.
All of the case reports below were reported post-Pfizer Covid injection. Again, this is just a sampling of suspected adverse reaction reports received by the TGA in children aged 5-11 in a 9-day period.
Using obituaries from small American towns post DEATHVAX™ booster rollout may provide us anecdotal insights into how dangerous these unapproved experimental gene therapies really are.
The following was brought to my attention by an individual that requested that both they and their Small-town X, USSA (population ~52,000) remain anonymous.
The data is from April 23rd, 2022 until May 2nd, 2022:
17 year old boy unexpectedly dies in his bed. No official cause of death.
42 year old man unexpectedly dies. No official cause of death.
34 year old man unexpectedly dies in his home. No official cause of death.
65 year old man unexpectedly dies in his home. No official cause of death.
59 year old man unexpectedly dies in his home. No official cause of death.
46 year old man unexpectedly dies in his home. No official cause of death.
37 year old man unexpectedly dies in his home. No official cause of death.
34 year old man unexpectedly dies in his home. No official cause of death.
57 year old man unexpectedly dies in his home. No official cause of death.
All of the above deaths were verified in the obituaries.
Speaking with a funeral parlor owner perfectly corroborates the above in terms of spiking mortality on the local level, and it perfectly jibes with many other funeral parlor owners’ claims of surging mortality across America.
Do NOT comply.
Those professionals working at health care facilities, coroners, and politicians have all been trained by the pharma-freak show marketing division to blame suffering and death on all types of other names other than injection deaths for decades. They all hide the numbers, all the time, most just ignorantly following orders for a paycheck, some fully understanding they profit from death. Its easy for them to do this until now, I agree this is a deathvax to reduce the human population over time so as not to slow the injection process. Already its apparent before the higher numbers kicks in. Where is Melinda hiding anyway?
...quick...get them boosted....."imagine how much worse it would have been if they hadn't been vaccinated".....this is sickening.....parents, wake the eff up!!!! It's only going to get worse....here is everyone's homework....
Urgent Call to Action: FDA announces FIVE meetings in June to push through Novavax in adults, Moderna in kids 0-17, and Pfizer in kids under 5
The blitzkrieg culminates with a "Future Framework" that will automatically deem all reformulated Covid-19 shots as "safe and effective" WITHOUT further clinical trials. The FDA must be stopped!